# SDR ARWA20070306

- Difficulty date: March 22, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 79,320 hours, 28,931 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT EN COUNTER A LOSS OF HYDRAULIC PRESSURE; PERFORMED EMERGENCY CHECKLIST.  T/S AND FOUND RT MAIN LANDING GEAR BOGIE TRIM CYLINDER HYDRAULIC HOSE LEAKING; REMOVED AND REPLACED IN ACCORDANCE WITH DC8 M/M 32-33-1.  SERVICE HYDRAULIC RESERVOIR IN ACCORDANCE WITH DC8 M/M 12-30-1 AND PERFORMED LEAK CHECK IN ACCORDANCE WITH 29-00, NO LEAKS FOUND.
